Convex-Hull Of Polynomials And Sums Of 2m-Th Powers



Downloads per month over past year

Bradley Delso, Margarita (1989) Convex-Hull Of Polynomials And Sums Of 2m-Th Powers. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 309 (12). pp. 751-755. ISSN 0764-4442

[thumbnail of 02.pdf] PDF
Restringido a Repository staff only



Using some elementary theory of convex sets we prove a necessary and a sufficient condition for f ε R[x„ . . ., x„](R being the real numbers) to be a finite sum of 2m-th powers of rational functions in x1, . . ., x n over R[i.e.f ε ∑ R(x)2 m]

Item Type:Article
Uncontrolled Keywords:rench polynomial ring; function field; convex set; positive semidefinite polynomial; sum of 2m-th powers; convex hull; supporting hyperplane
Subjects:Sciences > Mathematics > Number theory
Sciences > Mathematics > Algebra
ID Code:14814
Deposited On:18 Apr 2012 09:21
Last Modified:03 Aug 2018 11:00

Origin of downloads

Repository Staff Only: item control page